# SDR UALA2010020100413

- Difficulty date: February 1, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 74,813 hours, 12,184 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Cable
- Part number: 6F16610501
- Condition: Damaged
- Location: Apu Generator
- Component: Generator
- Component part number: S281T00137
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU GEN WILL NOT STAY ON LINE. FIELD LIGHT FOR APU GEN LIGHT ON P-61 TRIED MANY TIMES TO RESET, NO JOY. TRIED NEW GCU, NO HELP. FOUND GEN FEEDER CABLES BROKEN AT LUG T2 TERM BLOCK,   STUDS ON GEN LOOSE, MAY NEED TO REPLACE 4 LUGS FOR GEN FEEDER CABLES. PULLED CB FOR GEN GCU TAGGED APU START. REPLACED APU GENERATOR. REPLACED FEEDER CABLE DUE TO CABLE BEING BURNED AT GENERATOR.
